# SDR CA000714012

- Difficulty date: July 14, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 51,096 hours
- Engine: Rroyce RB211524B402
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Control Unit
- Part number: 754132148013
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE AT 35000 FEET, NR 1 ENGINE STALLED. EPR WENT DOWN TO 0.1 AND RECOVERED IN 2 SECONDS, REPLACEMENT OF VIGV AIRFLOW CONTROL UNIT CURED THE SNAG. AIRCRAFT RETURNED TO SERVICE.
